# SDR 06FDEA02792

- Difficulty date: August 2, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11
- Aircraft serial: 48479
- Aircraft time: 46,596 hours, 6,554 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strap
- Part number: ARC2518501
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW INBD FLAP OUTBD HINGE (FLAP MOUNTED) OUTBD STRAP FOUND WITH SURFACE CORROSION.  SNRM N02107: CORROSION AT LHW INBD FLAP OUTBD HINGE (FLAP MOUNT) OUTBD STRAP REMOVED.  FOUND EXCEEDED LIMIT PER CMM 57-52-03 PG 442-444.  ORIGINAL THK: 0.260", MATERIAL REMOVED: 0.065", MIN ALLOWABLE THK: 0.205". OUTBD STRAP REMOVED PER SRM 51-31-01 VOL II AND NEW STRAP INSTALLED PER SRM 51-31-01 VOL II.  REPAIR CLASSIFIED MINOR PER GMM 6-2-100.
